Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    8,709

About this blog

Logging the Adventure that will be my first cycle of Accutane

Entries in this blog

 

4 days after LAST PILL

So last wednesday i took my very last pill. this came after i had to take a 2 week break from the 60mg dose becuase my liver enzymes were high. then i started getting extremely motion sick, to the point that i would have to get off my bus on the way to work, super early, to throw up on the sidewalk... it was horrible and uncontrolable. i was taking dramamine daily until i put two and two togetehr that the only thing diff in my life was the accutane.... with that, my dr told me to immediately stop my last 2 weeks... but i didnt, what i did was just stop taking 60mgs every day... i just took 30mgs for 1 month. nothing happened further and i wasnt nauseous after that. so far, things have been going well. my lips arent as dry - i can use blistex and not aquaphor... and my skin is definitely super improved. one set back is that i still get a pimple here and there... it never TOTALLY stopped. in fact, i just began to feel one on the apple of my cheek 10 min ago (which made me sad), but whatever. i hope it doesnt get worse again... whatever. if i have to go on another course, i totally would... just not as strong of a dose. it definitely works. my derm wants me to see her again soon to give me some kind of follow up cream? any one know what it could be? alright, thats all.

sak720

sak720

02/14/2010

×